# SDR DXTA2011042704567

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605611
- Aircraft time: 4,290 hours, 3,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Acm
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF "ACM OVERHEAT" LIGHT ILLUMINATED.  ABORTED TAKEOFF.  MAIN TIRES BLEW WHEN ACFT WAS ON TAXI WAY.  RAN ACM FOR HALF AN HOUR, COULD NOT DUPLICATE DISCREPANCY.  CLEANED COALESOR SOCK IAW THE MM 21-51-00.  OPS AND LEAK CHECKED GOOD.
